# SDR AALA2020010209004

- Difficulty date: December 21, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 57,137 hours, 16,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391U183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL PETWEEN BS 1410 AND BS 1530 AT LBL 30. REPLACED TRANSITION PANEL PER SRM 51-70-00. SUPPLEMENTAL REPORT TO UPDATE SECTION 7 CORROSION LEVEL TO REFLECT 2.
